G mc, This is the one the worries me a bit here is one side effect that is common.((general feeling of tiredness or weakness)))) and many people take this for years without the doctor re-checking their blood and you can lose many of your good things in your blood such as Potassium and more than you would be able to replace yourself. also, other electrolytes that will only show up in a blood test. So if you have not had it checked lately you might want to ask the doctor. Also as you know very well chronic depression or anxiety can cause these symptoms. But I would first rule out the medical problems with possible HCTZ. Hydrochlorothiazide good luck and please feel free to let me know if you come up with something. your friend Chuck1957
Good response , Chuck!
Hi my friend, G...
I took it for awhile and what I didn't realize was that it was causing fatigue. It was not an initial response but came on slowly.
Chuck is right about the Potassium. It also may slowly develop because it's one of the diuretics that holds on to the Potassium. It seems to occur down the road because it's not expected like with Lasix...
Nice talking with you again.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2012 • 1 answer
Posted 13 Jul 2012 • 7 answers
Posted 18 Jun 2013 • 4 answers
Posted 16 May 2017 • 1 answer
Posted 6 Jul 2017 • 1 answer